# SDR YENA2022050900456

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 52,426 hours, 18,120 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2320, SLC-FLL. ' LEVEL 1 ODOR EVENT IN CRUISE 2 AND HOURS INTO FLT. INFLIGHT REPORTED A STRONG DIRTY SOCK SMELL IN THE AFT RIGHT GALLEY. THE SMELL WOULD COME AND GO EVERY FEW MINUTES. AFTER SHUTDOWN AND SELECTION OF APU BLEED, DIRTY SOCK SMELL IN COCKPIT; "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10,(A) I, C PER TSM 05-50-00-810-085-B/TSM 05-50-000-810-085-D AIRCRAFT IS OK FOR SERVICE." THE LAST TRANSIENT ODOR WAS REPORTED 47 F/C AGO. '
